| Model Number |
MMT-332A |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
07/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the customer alleged the insulin pump for over delivery due to low blood glucose level.The customer had been experiencing low blood glucose level and treated with food.The insulin pump was not on auto mode at the time of incident.No harm requiring medical intervention was reported.The insulin pump will be and reservoir will not be returned for analysis.